# SDR ALG2002F00064

- Difficulty date: May 8, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N647AL
- Make and model: Bell 407
- Aircraft serial: 53357
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pinion Gear
- Part number: 6893672
- Part serial: NN77164
- Condition: Failed
- Location: Gearbox
- Part time: 1,675 hours
- Component: Gearbox, Allsn
- Component part number: 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF GEARBOX DUE TO CHIP LIGHT.  FOUND EXCESSIVE GALLIN ON PINION AND T/M GEARS.  T/M GEAR HAD ROUGH EDGES CAUSING PINION GEAR TO GALL. ASSURE PROPER MACHINING AND MESHING OF GEAR TEETH AT FACTORY.
